| Model Number |
0998-00-0800-52 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during routine check the cardiosave intra-aortic balloon pump (iabp) failed a leak test.Pim leak test failed.There was no patient involvement.No harm is reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that confirmed patient interface module (pim) test result failed.Machine physical overview reported ok.The fse checked pim and found iab port was loose.Tightened it and performed pim test and result passed.The fse performed 30psi calibration.Machine functional checks passed and safety test passed.Product passed all functional and safety tests per manufacturer specifications.Device was returned to user and cleared for clinical use.
Additional Manufacturer Narrative
Event site name: (b)(6) hospital.Event site postal code: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.